# SDR SWAA2017051613748

- Difficulty date: April 25, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 147A5600
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB CORRODED AT BS 1016+2, LBL 6.  R & R THE WEB IAW SRM AND DWG.
